# SDR IPXA10159631

- Difficulty date: April 27, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,063 hours, 4,821 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C,  BULK PIT FLOOR PANEL 161CF FROM OLD CONFIG IS PANEL 161MF ON NEW CONFIG. IAW AMM 06-41-53-00 FLOOR PANEL 161MF REQUIRES REPLACEMENT.  FABED FLOOR PANEL IAW EO A300-5320-16407-D, APPX D.
